# SDR CA021011003

- Difficulty date: October 10, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 35,937 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82950010193
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING FROM DRAIN HOLE IN BELLY RT SIDE AT CENTER FUSELAGE. LEAK TRACED TO PIN HOLE ON FIRST ELBOW ON INBOARD END OF R/H WING FLIGHT SPOILER UNLOADING TUBE ASSY. LINE REPLACEDIPC 29-00-00 FIG 60 ITEM 150.
